# SDR IPXA2022110988014

- Difficulty date: November 1, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 24,390 hours, 15,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724199320200
- Part serial: NSN
- Condition: Cracked
- Location: K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH OB KRUEGER GLAP WEB HAS CRACKANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-21
